# SDR SIMA20130911003

- Difficulty date: September 11, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 22,338 hours, 18,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN FLASHLIGHT HOLDER BROKEN.  R & R CAPTAINS FLASHLIGHT ASSY IAW AMM 33-50-16.  OPS CHECK GOOD.
